# SDR GAIA9523

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94246
- Make and model: Cvac 600240D
- Aircraft serial: 102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lg Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT, A SIMULATED LANDING APPROACH PROCEDURE WAS INITIATED.  THE LT MLG DID NOT INDICATE DOWN AND LOCKED CONDITION.  THE FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES, NOTIFIED ATC OF THE EMERGENCY, AND MADE AN UNEVENTFUL LANDING.  INSPECTION REVEALED LT MLG, PN BYC2758K, RETRACT MECHANISM WAS OUT OF RIG.  LT MLG RIGGED IAW WITH KHAC CV 600 MAINTENANCE PROCEDURES, CHAPTER 32, GEAR RETRACTION PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
